# SDR UIEA2018072901575

- Difficulty date: July 29, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,823 hours, 15,612 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA556040
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENG SPAR VALVE DID NOT CYCLE DURING START. R&R RT ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11. OPS CHECK GOOD.
